# SDR HEEA955045

- Difficulty date: May 19, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N57908
- Make and model: Aerosp AS 355F1
- Aircraft serial: 5091
- System (JASC): 6330 · Main Rotor Transmission Mount
- Part: Pin
- Part number: 350A37113120
- Condition: Shouldered
- Location: Xmsn Mount
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION PITS. REPLACED WITH SERVICEABLE BOLT.
